MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SUCTIONPRO CATHETER; CATHETERS, SUCTION, TRACHEOBRONCHIAL

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SUCTIONPRO CATHETER; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Catalog Number Z210-14---802
Medical Device Problem Codes Use of Device Problem (1670); Suction Problem (2170)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the patient's oxygen saturation was low, and they had thick mucus/phlegm that needed to be sanctioned, but the inline catheter was only able to move about 1 inch (where lumens attach to t-piece connector), and the patient continued to desaturate due to this issue.Reporter stated a new inline suction catheter was used and able to clear the sputum.The patient's oxygen saturation stabilized after.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: 9/2/2025.D3: mfg establishment name, h3 and h6.Codes: updated.Device evaluation: received one (1) use product sample.Per visual inspection, as received, there were thick unknown residuals (mucus) in the tubing.Per functional testing, attached the returned suction set to the house vacuum, flow was established, however there were heavy residuals being purged from the set.Unable to confirm the complaint of unable to suction from patient's endotracheal tube.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX SUCTIONPRO CATHETER
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22938968
Report Number3012307300-2025-10235
Device Sequence Number21274315
Product Code BSY
UDI-Device Identifier15019315046902
UDI-Public(01)15019315046902(17)280225(10)6067100
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ210-14---802
Device Lot Number6067100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown